# SDR TWAA9807311

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pivot Arm
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP16 MAINTENANCE CHECK, FOUND LT TE FLAP CENTER HINGE PIVOT BEARING OUTBOARD LUG WORN AND CORRODED INBEARING BORE.  INBOARD BEARING BORE WORN OVERSIZE.  INSTALLED NEW HINGE CASTING PER MM 27-50-1.  (M)
